A new auxiliary function approach for inequality constrained global optimization problems


YILMAZ N. , ŞAHİNER A.

International Journal of Optimization and Control: Theories and Applications, vol.9, no.3, pp.31-38, 2019 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 3
  • Publication Date: 2019
  • Doi Number: 10.11121/ijocta.01.2019.00671
  • Title of Journal : International Journal of Optimization and Control: Theories and Applications
  • Page Numbers: pp.31-38